Sign in to follow this  
Followers 0
dazed&confuzed

New here need answers

2 posts in this topic

I am 53yrs old started taking adderall in may 2012. I had been diagnosed 3 yrs ago for the purpose of 1 having the ADD documented 2 to try medication. I tried back then liked at first then quit I can't remember which 2 meds I tried but I tried 2. it was great at 1st and I lost 20 lbs then I lost myself. my son had died a year before so i concluded that was why i didn't like the effect of the meds. the other part of why i quit is they seem to quit working.

I decided to try again this time because i have gotten so behind on yard and and housework and gained a bunch of weight in the last 2 years i thought i would lose my mind sooo overwhelmed.( i had both knees replaced sept 2010 at the same time) not to mention all the other life-changing events in those 2 years.

I got a perscription things went really well the 1st 2 months or so i stayed focused got stuff done didn't lose much weight this time. problem is now i am back to be overwhemed and cannot focus again. is it normal for someone to go back to ADD after only 2 months of taking meds? i did up the dose 10mg still not good. Do you think could someones condesending comments about how i am not getting things done in a quick enough fashion and thay they could have it all done in 1/4 of the time have that much of an emotional effect that I just shut down again. what ever it is this sucks. please help.

dazed&confuzed

Ps does adderall make you sweat

Share this post


Link to post
Share on other sites

Hello Dazed&Confused:

Here are some answers to your questions.

1) Adderall does make you sweat. It also makes your heart beat twice as fast. It makes you feel hot.

2) It has the effect of over or uder-emotionalizing just about everything in your life. Sometimes for the better but usually not.

3) It can make your ADD worse than ever, especially if you never had it to begin with.

4) The weight loss only works in the beginning of your "treatment". I became overweight while abusing adderall and smoking cigs because I didn't sleep enough and ate way too much sugar and other bad food.

5) It eventually quits working for everything it ever helped you with in the beginning. Yes, it turns on you and you start swimming upstream.

At 53 years old and being overweight, it won't take too many more years before you feel like an old man and those new knees won't feel new any more. I quit last summer and now I feel ten years younger...and I am pushing 50. I got my life back and that's priceless.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0